# SDR UPS08854237

- Difficulty date: December 12, 2008
- Submitted: December 30, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fuel Tank
- Condition: Damaged
- Location: Right Aux
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SP REPAIR SEQ 803-W4-24 RT WING L/E AUX TANK LWR SURFACE XFS 60 HAS NO SRM REF PER APPX G AND REQUIRES ENGINEERING.  REMOVED EXISTING REPAIR, FABBED AND INSTALLED REPAIR DOUBLER IAW EA 00 8-5730-01-A1576 AND EO DC8-5730-31576-A.
